# SDR AU980743

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: B1212
- Condition: Corroded
- Location: Tail Rotor
- Component: Y
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BEARING SEIZED DUE TO RUST.  DURING REMOVAL, THE BEARING DISINTEGRATED.  EVIDENCE OF BRINELLING ON THE INNER AND OUTER RACES CONSISTENT WITH A MISSING NEEDLE ROLLER.  THE AIRCRAFT FLIES THROUGH RAIN ON A REGULAR (DAILY) BASIS.
